Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had cesarean delivery. Having blood in urine after taking ipill. What to do?

User rating for this question
Very Good
Answered by
Practicing since : 1989
Answered : 5837 Questions
I had a ceserean delivery two months ago, I took i pill last week & having blood in my urine for last two days.
Posted Tue, 3 Dec 2013 in Women's Health
Answered by Dr. Shanti Vennam 22 minutes later
Brief Answer: Please specify; get investigated. Detailed Answer: Hi, Thanks for posting your query. I would ask you to be more specific about your complaint. Here are a few things I would like to know- - If you had a normal postoperative recovery -When did you start your regular menstruation again, if at all - Are you lactating - Are you on any regular contraception - Do you have any symptoms like pain in the lower abdomen, burning or frequency of urination - Did you have a traumatic intercourse Emergency contraceptives can cause a breakthrough bleeding about one week after use. Blood in urine is not a consequence and has to be studied separately. You would need a proper examination by a specialist along with investigations like urinalysis, renal sonogram or scan, blood counts etc. Hope your query has been answered. Please contact for more information. I will be happy to help. regards, Shanti.V.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor